# SDR SWAA060393

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 62,091 hours, 58,181 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Part serial: BN1572
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING AILERON TAB DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
